# SDR C2XA01CL220

- Difficulty date: October 29, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 4247 THE CREW REPORTED A STRONG FUEL SMELL EACH TIME THE APU WAS STARTED. MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF APU WITH THE BLEED SYSTEM ON AND NO FUEL SMELL WAS NOTED.THE AIRCRAFT WAS RELEASED FOR SERVICE.
